advertisement
Question
Posted by: Nats | 2005/11/23

Please help terrible cramps

Need your help!!
I’m 22 years old and have been on melodene for two years now, in the last three months my period has been 2 weeks before my time I drink my pill every night at the same time, I never skip it! I have been having terrible cramps which I haven’t had since I went on the pill…. I am getting very worried somebody said that my pill might be to weak for my body can that be true or might it be more serious???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You might have another cause for the pain and irregular periods, such as an ovarian cyst. I would suggest a gynae check-up.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: nats | 2005/11/23

thank you ladies i just needed a different opinion i seem to strugle to lose weight on it as well i use to be 50kg now i'm 65kg could the pill have a part in my weight managment as well???

Reply to nats
Posted by: Nikita | 2005/11/23

Try changing to Nordette sweetheart. I also think that Melodene is getting to weak for you. Doctors usually prescribe Melodene for girls that still a bit young. I guess that's why you used it in the first place.

Change to something stronger. You are getting older.

Reply to Nikita
Posted by: Kay | 2005/11/23

You probably just need to change to a different pill, don’t stress too much.

Reply to Kay

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement